# SDR O2GA2014112450302

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N503UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 7,417 hours, 5,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Frozen
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN UPON ARRIVAL.  THE DOOR LOCK PINS WERE FROZEN DUE TO MOISTURE & COLD TEMPERATURE WHILE ENROUTE.  DUE TO PAXS MEETING & SCHEDULE THE EMER EXIT DOOR WAS USED.  PAXS WERE ASSISTED BY CREW.  REMOVED STANDING WATER IN DOOR FRAME.  ALL DOOR MOVING PARTS WERE LUBRICATED.  DOOR OPERATION WAS NORMAL.  ACFT WAS RETURNED TO SERVICE.
